Ghent University Academic Bibliography

Advanced

The structure of the spin-embeddings of dual polar spaces and related geometries

Bart De Bruyn UGent (2008) EUROPEAN JOURNAL OF COMBINATORICS. 29(5). p.1242-1256
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
EUROPEAN JOURNAL OF COMBINATORICS
Eur. J. Comb.
volume
29
issue
5
pages
1242-1256 pages
Web of Science type
Article
Web of Science id
000256225200017
JCR category
MATHEMATICS
JCR impact factor
0.678 (2008)
JCR rank
83/214 (2008)
JCR quartile
2 (2008)
ISSN
0195-6698
language
English
UGent publication?
yes
classification
A1
id
434865
handle
http://hdl.handle.net/1854/LU-434865
date created
2008-11-03 16:57:00
date last changed
2008-11-04 19:41:41
@article{434865,
  author       = {De Bruyn, Bart},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  language     = {eng},
  number       = {5},
  pages        = {1242--1256},
  title        = {The structure of the spin-embeddings of dual polar spaces and related geometries},
  volume       = {29},
  year         = {2008},
}

Chicago
De Bruyn, Bart. 2008. “The Structure of the Spin-embeddings of Dual Polar Spaces and Related Geometries.” European Journal of Combinatorics 29 (5): 1242–1256.
APA
De Bruyn, B. (2008). The structure of the spin-embeddings of dual polar spaces and related geometries. EUROPEAN JOURNAL OF COMBINATORICS, 29(5), 1242–1256.
Vancouver
1.
De Bruyn B. The structure of the spin-embeddings of dual polar spaces and related geometries. EUROPEAN JOURNAL OF COMBINATORICS. 2008;29(5):1242–56.
MLA
De Bruyn, Bart. “The Structure of the Spin-embeddings of Dual Polar Spaces and Related Geometries.” EUROPEAN JOURNAL OF COMBINATORICS 29.5 (2008): 1242–1256. Print.